# SDR QXEA2021051000224

- Difficulty date: May 8, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N636QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000749
- Aircraft time: 7,359 hours, 4,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Detached
- Location: Cabin Floor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP DETACHED FROM CABIN FLOOR IN FRONT OF 1C. REMOVED FROM SERVICE. RESECURED AS REQUIRED REF E175 AMM 33-50-21-400-801A. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
